# SDR C2XA03CL031

- Difficulty date: February 4, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Forward Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEX FLIGHT#2326 THE CREW REPORTED THE MAIN CABIN DOOR WAS VERY DIFFICULT TO OPEN AND CLOSE PROPERLY.MAINTENANCE INSPECTED AND REPLACED THE CABIN DOOR FRAME SEAL AND ADJUSTED THE MAIN CABIN DOOR.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
